# SDR DALA2020022901515

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 54,281 hours, 37,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L30 CORRODED IN MULTIPLE AREAS FROM STA 898.5 TO STA 1012. NRC 054-0008:5331-2001/046 00331: SPLICED IN NEW SECTION OF LONGERON B717 SRM 53-20-05-2R PROCED 1. (LP #1509159)
